# SDR ALGA2012013000777

- Difficulty date: January 30, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N139TZ
- Make and model: Agusta AW139
- Aircraft serial: 41202
- Aircraft time: 1,612 hours, 3,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN STEP CRACKED ON ACFT LEG.  FOUND LEG CRACKED HALF WAY THROUGH.  REPLACED WITH NEW PART.
